# SDR 07FDEA04966

- Difficulty date: November 30, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N731FD
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 709
- Aircraft time: 29,740 hours, 15,160 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Condition: Failed
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: N, S
- Precautionary procedure: L

## Discrepancy

AT 200' AGL RECEIVED "TOO LOW GEAR" GPWS WARNING. LOG GEAR POS DET SYS 1. EXECUTED GO  AROUND, SWITCH TO SYSTEM 2 AND LANDED UNEVENTFULLY. HAD GOOD INDICATIONS ON ALL 3 GEAR INDICATORS.    ACN RELEASED FOR SERVICE PER MEL/CDL: 32-61-01-B CATEGORY: B EXPIRATION: 03DEC07  "MEL 32-61-01-B: OVHD LANDING GEAR INDICATOR PANEL - INOP." NO FAULTS LOGGED ON PROX BOX OR FACE OF EGPWS.  USED TSM 32-61-00 FOR TS. REPLACED RELAY 99GB PER SMP. ACCOMPLISHED TEST OF GROUND PROX WARNING SYSTEM PER A300 MM 34-48-00-5-02. TEST GOOD.
